Volume 3, Issue 1 (6-2022)                   MACO 2022, 3(1): 97-103 | Back to browse issues page

XML Print

Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Bagheri Salec A. Convolution Weighted Orlicz Algebras in Context of σ-Compact Groups. MACO 2022; 3 (1) :97-103
URL: http://maco.lu.ac.ir/article-1-107-en.html
Abstract:   (602 Views)
In this paper, the conditions are considered that a weighted Orlicz space, LΦw(G), is a Banach algebra with convolution as  multiplication in context of a locally compact σ-compact groups. We also for a class of Orlicz spaces, obtain an equivalent condition, such that a weighted Orlicz space to be a convolution Banach algebra. This resultes generalized some known results in Lebesgue spaces.
Full-Text [PDF 115 kb]   (480 Downloads)    
Type of Study: Research Article | Subject: Mathematical Analysis
Published: 2022/09/4

Send email to the article author

Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.